Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.
Yes, you’re on the trailing edge of the bell-curve; it’s uncommon but certainly not unheard of or terribly unusual. In fact, it’s pretty understandable. This is often a transitionary period for people, trying to balance education with work and a social life – made all the harder if you’re one of the 60% of college students staring down the barrel of paying off those college loans. Some of you may have spent more time focusing on your studies or work. Others may still be in the middle of shaking off old identities and trying to work out social anxieties and inexperience.